tomorrow will be a week I am soo miserable the last few days have been the worst I can't eat drink do anything if I eat or drink i puke and **** I just want to cry and sleep that's not what I want to be doing I want to be living when will I feel better
You are just about to turn the corner.. I was throwing up for a couple of day's it sure does make it hard to move around when your hungry with no energy tied to the toilet.. But the good thing is.. This will be the last time you have to go through dope sickness.. As soon as you are able try to get outside and walk.. Just moving and seeing different things really helped with the depression and anxiety.. Soon I hope to be hearing how much fun you are having rediscovering who you are :) 6 day's congratulations... lesa
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.